MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES GELPOINT® MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES GELPOINT® MINI ADVANCED ACCESS PLATFORM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CNGL3
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopy myomectomy.Event description: after proper placement of the cngl3, a minor gas leak was noted but did not initially impact the procedure.However, a significant loss of pneumoperitoneum occurred when attempting to insert a specimen retrieval bag.The gelseal cap was then opened as part of the standard procedure to facilitate the retrieval of the myoma.Upon opening, it was discovered that the valve from the sleeve had detached and fallen into the patient's abdominal cavity.The valve was successfully retrieved by the surgeon.Relevant photos are attached for your reference.There is no impact to patient.No intervention was required.There is no other instruments to affect this event.Additional information provided by [distributor] on 08oct2025 via email: no, this was not a robotic surgery.No, an airseal insufflator was not used.The co2 leakage was persistent.Standard 5mm instruments and a 5mm laparoscope were used throughout the procedure.Initially, the leak appeared to originate from the periphery of the alexis wound protector.Subsequently, a massive leak occurred due to the complete detachment of the trocar's valve.The entire valve detached intact (photos attached).The component was clear/transparent.Yes, the surgeon attempted to resolve the initial leakage by packing gauze around the interface of the alexis wound protector.The insufflator pressure was set to 13 mmhg, with the flow rate set to maximum.No, a visual inspection revealed no apparent damage on the gelseal cap.Intervention: ni patient status: there is no impact to patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of the shield dislodgment, a plastic internal component, from the seal subassembly, resulting in the leakage.During visual inspection also sheath tears on alexis were observed.Based on the condition of the returned unit, it is likely that the reported event was caused by an asymmetrical and sharp object or instrument that was introduced non-axially.The instructions for user states, "all instruments should be centered axially when inserted through the sleeve¿s seal to avoid potential damage to sleeve" and "avoid sharp instruments contacting the alexis o wound protector-retractor as they may damage the wound retractor or cause patient injury." applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description

Brand Name
GELPOINT® MINI ADVANCED ACCESS PLATFORM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23316546
Report Number2027111-2025-00809
Device Sequence Number20284244
Product Code GCJ
UDI-Device Identifier00607915131784
UDI-Public(01)00607915131784
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K191866
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNGL3
Device Catalogue Number101473942
Device Lot Number1552958
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5MM LAPAROSCOPE; STANDARD 5MM INSTRUMENTS
Patient SexUnknown